# SDR 39NR20130808016

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 3400
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 6742
- Condition: Cracked
- Location: Rt Pack Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NITROGEN GENERATION INSTALLATION FOUND 8 INCH CRACK IN TOP OF RT SECONDARY HEAT EXCHANGER.  REPLACED HEAT EXCHANGER IAW AMM 21-51-03.
